Injections again tomorrow! | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hysterectomy Special Needs > The Road Less Traveled


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Injections again tomorrow! Injections again tomorrow!

Thread Tools
  #1  
Unread 03-03-2005, 01:31 PM
Injections again tomorrow!

Just wanted to ask that my (((sisters))) keep me in their thoughts tomorrow as I will be having more SI joint injections. I have also wrote a letter to my PM doc asking her to have her nurse get back to me after she has had time to read it. In it I told her that since I quit taking Elavil about 3 weeks ago I have had increased pelvic hair, thigh and knee pain. I can barely walk without severe discomfort and sex is out of the question again. I told her that I don't have an appointment with gyn until May or her either for that matter and didn't feel comfortable waiting until May to address this. Hopefully, I'll get a good response. Keep your fingers crossed for me!
Sponsored Links
Advertisement
 
  #2  
Unread 03-03-2005, 01:37 PM
I am losing my mind!

Obviously, I am losing my mind as well...........what I meant was that I have had increased pelvic pain not pelvic hair.
  #3  
Unread 03-03-2005, 01:39 PM
Injections again tomorrow!



I kept thinking to myself---"increased pelvic hair?"
Too funny!
Anyway, You know I will be thinking of you. I hope maybe that this time you get some relief..if you don't then I would have to question whether or not it is worth going through it or not. Why did she take you off the Elavil anyway? I don't remember you mentioning that to me before. Please let me know how you do tomorrow.
Sponsored Links
Advertisement
 
  #4  
Unread 03-03-2005, 02:56 PM
Injections again tomorrow!

(((Sweetie)))

Pelvic pain does make more sense than hair, but hair would be less of a drag, at least, I think so.

The Elavil probably positively altered your perception of the pain and now that it has worn off, you are feeling it more. At least, that seems to make sense to me.

Letters have been great for me. I think if we are willing to write it down, we are taken more seriously. Also, this gives the doc more time to think about the issues (read and re-read if necessary and not have to respond on the spot).

I think of you often and you are definitely in my
  #5  
Unread 03-04-2005, 03:48 PM
Injections again tomorrow!

My injections were terribly painful today. However, the letter seemed to go over well and the PM doc seemed more like herself today. We talked for quite some time (which I will fill you all in on later when I feell like sitting a bit longer) and she is going to try me on a cousin of Elavil. Am on my way to the pharmacy now to pick it up so will have more details on that later too. Thanks for the and s (((Michelle))) and (((Marian))). You 2 are always there for me and I appreciate it so much.

And yes, pelvic hair would be easier to deal with.
  #6  
Unread 03-04-2005, 04:07 PM
Injections again tomorrow!



I had to show DH that post cause he wanted to know what in the heck was so funny
I am so sorry that it hurt so bad---ouch. I hope some good comes out of it.
You don't have to thank me....you have always been there for me too----it's just what we do
Get some rest and let us know about the med.
  #7  
Unread 03-05-2005, 10:20 PM
Injections again tomorrow!

Hi,
I really hope the injections and new meds help. Youv'e been through so much.

I wouldn't mind a little extra hair though!LOL! I seam to have thinned out on the HRT! Oh well, I guess I got my hopes up to soon. Thanks for the good laugh!
  #8  
Unread 03-06-2005, 12:56 PM
Injections again tomorrow!

The medicine is Trofranil and I take 25-50 mg @ bedtime. The first two nights I took 50 mg because I was desperate for sleep and pain relief. I really think she hit a nerve when she did the injection on the right because I am way more sore than last time and have an aching down to my right foot. At any rate, I have slept fairly well these last two nights. I am just keeping my fingers crossed that my appetite doesn't go haywire like it did with the Elavil.

Anyway, she told me that the body can only deal with so much pain at once so, it will call attention to the worst first. Once you start to get that under control it will start calling attention to other pains that have probably been there all along, but weren't as "important" to the body at the time. She also explained how our pelvic area can't pin-point pain as well as other areas of the body so it can make you hurt in your legs, etc. (Adhesions are likely the culprit.) She also said that SI proplems can cause knee problems due to walking oddly to avoid pain. She in no way made me feel like it was all in my head (this time ).

She told me to let her know in a few weeks how the Trofranil is working and of course keep my appointment in May.

Thanks again for listening!
  #9  
Unread 03-06-2005, 01:20 PM
Injections again tomorrow!

I hope the tofranil works better for you. I looked it up and it basically has the same properties as Elavil, they are both tricyclic antidepressants. What was your appetite with the Elavil? Increased or decreased?
I do know that if adhesions entrap a nerve it can cause pain in the thighs...and with the SI dysfunction or any back or hip pain can cause other muscle-skeletal problems because of posturing and favoring one side while walking. That is very true.
I am glad that you didn't feel like it was all in your head.
How long does she usually allow for the injection to start doing some good. I know the last one didnt' work...so when this one doesn't work, what is the next step? Do you have to wait til may before you can do something about that?
I will keep my fingers crossed.
  #10  
Unread 03-10-2005, 01:25 PM
Injections again tomorrow!

(((Marian))), my appetite was crazy while I was on the Elavil. All I wanted was sweets and I wanted to eat them constantly. I put on weight which I had kept off for 5 years prior to this. Of course, more weight just stresses already troubled joints more which is the last thing I need.

They say that it usually takes about a week for the injections to work. It will be a week tomorrow and I CAN feel a difference in my pain level in my lower back and hip area. It's not gone, but it is better. I still have to take my Lortab, Soma and Lodine, but at least they keep the pain to a managable level now. I hate the thought of simply "managing" the pain for the rest of my life, but have a feeling that is what it will pretty much be.

She did say that she felt total hormonal shut-down helps with adhesion pain. I've got that covered since I have no ovaries and no HRT.

Thanks for caring!
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
9 Replies, Last Reply 03-12-2007, Started By slt
5 Replies, Last Reply 11-15-2006, Started By tinker47
5 Replies, Last Reply 08-11-2006, Started By coffeelover
4 Replies, Last Reply 03-01-2006, Started By kim308pl
1 Reply, Last Reply 01-12-2005, Started By Juniper breeze
3 Replies, Last Reply 11-17-2003, Started By vlt22
2 Replies, Last Reply 05-27-2003, Started By JaneMP
5 Replies, Last Reply 09-07-2001, Started By Susan_OR
1 Reply, Last Reply 07-31-2001, Started By CARMEL
3 Replies, Last Reply 07-27-2001, Started By CARMEL
2 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
0 Reply, Hysterectomy Recovery (post hysterectomy)
2 Replies, Hysterectomy Options and Alternatives
5 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
8 Replies, Pelvic Floor and Bladder Issues
1 Reply, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
4 Replies, Separate Surgeries
1 Reply, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
9 Replies, Preparing for Hysterectomy (pre hysterectomy)
1 Reply, No Uterus - No Ovaries - Yes HRT - Surgical Menopause



Advertisement

Hysterectomy News

September 23,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  



Advertisement


Advertisement